Why Do Pharmaceutical 'downers' Make Me Hyper?

especially diazepam but zopiclone etc. too, why does it not make me sleepy?
Thanks in advance x

6 thoughts on “Why Do Pharmaceutical 'downers' Make Me Hyper?

  1. banjo_he

    To speak bluntly, that smacks of ADHD. Accelerants and depressants’ roles are flipped in ADHD patients, and while there are a range of other things it could be, the shoe fits.

  2. Michelle S

    Very Possible ADHD..My 13 year old is and when she had her tonsils and adnoids taken out, they gave her Hydrocodone and right after taking it (liquid form) she was jumping on the tampoline like a wild child and running up and down the street (all within a couple of hours after being sent home from having the surgery).

  3. TexasBra

    your brain is wired differently …most likely you are somewhat ADD. Things like this and other downers will make you hyper …I bet stimulants calm you and help you focus better right? Like caffeine?

  4. Kassy

    it does the exact same damn thing to me dude- especially weed- I get like i’m on addy’s when I smoke that shitt. & opiates don’t make me sleepy at all- just makes me feel really good and I stay up all night on them :)
    I was diagnosed with bipolar 1 disorder 2 years ago- but haven’t been medicated for a year due to health insurance blah blah blah-
    so your not alone- :)

Leave a Reply